Diatrrhea after TIF

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

New Member

Date Joined Jan 2013
Total Posts : 1
   Posted 1/22/2013 6:46 PM (GMT -6)   
Hi I'm new to the forum. I had TIF Surgery about 4 Weeks ago. Ever since I got home i'm fighting  Diarrhea i can only get releave if i take Imodium. When it starts i get really bad cramps and nausea. Did anybody have the same and if so how long will it last. Also does anybody have any other ideas what I can try to feel better.

New Member

Date Joined Jan 2013
Total Posts : 2
   Posted 1/30/2013 9:09 PM (GMT -6)   
Hi. I had the TIF procedure two weeks ago and had only had one bowel movement since the surgery and then I got a really bad case of diarrhea yesterday. I constantly feel nauseous, especially after I eat or drink anything, which hasn't been much at all since my surgery. As I am still pretty much on a liquid diet with some soft foods, I have been drinking ginger drinks to help with nauseousness. Before the surgery I was nauseous often, so I took ginger candy but since I can't really have solids right now, I have been trying the ginger drinks...it works immediately, but unless you are continuously drinking it, its effects fade.
New Topic Post Reply Printable Version
Forum Information
Currently it is Saturday, March 24, 2018 9:43 PM (GMT -6)
There are a total of 2,943,601 posts in 322,968 threads.
View Active Threads

Who's Online
This forum has 161337 registered members. Please welcome our newest member, TraSea.
289 Guest(s), 6 Registered Member(s) are currently online.  Details
newuser22, neell, The Dude Abides, tomobrain, Edsson, ChickenArise